# SDR QXEA2017032700178

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 8,066 hours, 8,681 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CONTROL AT FL240 WITH BOTH WINDSCREENS FEELING THE SAME TEMP (WARM). NO OTHER CAUTIONS. COMPLIED WITH FIM TASK 30-40-00-810-805. OPERATIONAL CHECK PRODUCED NO CODES. CONTINUED TASK 30-40-00-990-001 (SUPPORTING DATA FOR T/SING) NO DEFECTS NOTED. CONTROLLERS, RELAYS, AND WINDSHIELDS/SIDE WINDOW OPERATE AS REQUIRED. OK FOR SERVICE AT THIS TIME.
